Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 48, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at May 5, 2022, 2:26 PM CDT for Panola County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 5, 2022, 2:26 PM CDT (19:26 UTC)
- Expired
- May 5, 2022, 2:46 PM CDT
- In force
- 20 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Panola County, TX
The radar
The Shreveport radar (KSHV), 50 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 10:13 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 7.4 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 453 J/kg
- Mixed-layer CIN
- -336 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 268 m²/s²
- 0-3 km storm-relative helicity
- 341 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted.
101
WFUS54 KSHV 051926
TORSHV
TXC365-052000-
/O.NEW.KSHV.TO.W.0048.220505T1926Z-220505T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
226 PM CDT Thu May 5 2022
The National Weather Service in Shreveport has issued a
* Tornado Warning for...
Northeastern Panola County in northeastern Texas...
* Until 300 PM CDT.
* At 226 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Beckville, or 9 miles northwest of Carthage,
moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Deberry around 255 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3225 9444 3230 9445 3236 9416 3222 9415
TIME...MOT...LOC 1926Z 266DEG 26KT 3228 9440
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
132 follow-up statements
425
WWUS54 KSHV 051936
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
236 PM CDT Thu May 5 2022
TXC365-052000-
/O.CON.KSHV.TO.W.0048.000000T0000Z-220505T2000Z/
Panola TX-
236 PM CDT Thu May 5 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHEASTERN PANOLA COUNTY...
At 235 PM CDT, a severe thunderstorm capable of producing a tornado
was located 8 miles west of Deberry, or 9 miles north of Carthage,
moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Deberry around 255 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3224 9436 3232 9437 3236 9416 3222 9415
TIME...MOT...LOC 1935Z 266DEG 26KT 3228 9432
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
13827
WWUS54 KSHV 051946
SVSSHV
Severe Weather Statement
National Weather Service Shreveport LA
246 PM CDT Thu May 5 2022
TXC365-051956-
/O.CAN.KSHV.TO.W.0048.000000T0000Z-220505T2000Z/
Panola TX-
246 PM CDT Thu May 5 2022
...THE TORNADO WARNING FOR NORTHEASTERN PANOLA COUNTY IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM CDT for northeastern
Texas.
LAT...LON 3224 9436 3232 9437 3236 9416 3222 9415
TIME...MOT...LOC 1945Z 266DEG 26KT 3229 9422
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at May 5, 1:24 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, May 5, 1:24 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 124 PM CDT Thu May 5 2022 .AVIATION... For the 05/18z TAFs...A mix bag of flight conditions, as storms have developed across portions of East Texas. Look for mention of showers and thunderstorms for most terminals for the remainder of the afternoon, with hail and severe wind possible. Convection should move out of the region by 06/03z, with clearing cigs afterwards through the end of the TAF period. Winds will become westerly in wake of the convection, as a frontal boundary moves across the region. /20/ && .PREV DISCUSSION... /issued 1229 PM CDT Thu May 5 2022/ UPDATE... Tornado Watch 181 along with a Flash Flood Watch across portions of SW Arkansas was added during this update. Otherwise, the remainder of the forecast remains on track. Showers and thunderstorms continue to develop across portions of East Texas, extreme SE Oklahoma, an adjacent SW Arkansas this morning. Look for these storms to develop into a strong linear line, with all modes of severe weather possible as the line of storms push eastward today. && PREV DISCUSSION... /issued 334 AM CDT Thu May 5 2022/ SHORT TERM.../Today through Friday/ Good morning and Happy Cinco de Mayo! The forecast for today is nacho average forecast for the 5th of May so let's get into the details. Surface analysis from early this morning is showing a surface low centered over the southern Texas Panhandle with a stationary front extending through southern Oklahoma into southern Arkansas and eastward into northern Mississippi. A dryline extends southward from the surface low through west Texas into Big Bend Country. A cold front also drapes southwest from the surface low into southeast New Mexico. Looking aloft, an upper-level low is centered over southeast and east central Colorado. This upper- level low is expected to track into eastern Kansas this morning and eventually into Ozarks by Friday morning. The aforementioned surface low will shift northeastward towards the Mississippi Valley through the day. The cold front will trail behind the surface low through Oklahoma and central Texas through the day today. This will be the feature that will bring a strong line of thunderstorms through our area today. We are seeing a large amount of convection on national mosaic radar imagery this morning from central Oklahoma eastward into western Arkansas. There was some uncertainty to whether or not the storms this morning would persist or intensify through the morning, but it appears they are doing a good job at persisting. Regardless of what happens with this early morning convection, we should see a line of organized convection develop late this morning/early this afternoon from central Texas into southwest Arkansas as the cold front begins to push into the region. MLCAPE around 2000 J/kg and around 45 kts of effective shear across the region should support this line of thunderstorms this afternoon. Most of the convection is expected to be focused along the frontal boundary which will mainly bring a threat of damaging wind gusts. That being said, there does remain some potential for embedded supercells within the line or even out ahead of the line that could bring a threat for hail and a few tornadoes. This line should begin to develop late this morning across our far northern zones. Expecting it to reach the heart of our forecast area generally from Tyler, TX to Shreveport, LA to El Dorado, AR by early this afternoon before continuing to track to the southeast through the remainder of the day and into the early overnight hours. In addition to the threat for damaging winds and embedded tornadoes and isolated hail events, moderate to heavy rainfall rates on the east side of this low pressure where the moisture axis is located will increase the threat for isolated flash flooding to occur. Debated back and forth this morning with issuing a Flash Flood Watch, however, after some collaboration with our neighbors we have decided to hold off at this point. Total QPF amounts will range from around 1-4 inches across most of the area with the higher amounts expected northwest of a line from near Tyler, TX to the Texarkana area. Model guidance suggests that there will be one or two areas of maximum rainfall across this area but the exact location of this maxima could vary, which is part of why we decided to hold off on a watch. Followed NBM guidance for temperatures for today and Friday as I felt the incoming severe weather threat needed more of my attention this morning. Afternoon highs will range from the mid to upper 70s across our northern zones, generally along and north of I-30 while the remainder of the area will be in the 80s. Overnight lows will range from the lower 50s across our northern zones to the mid 60s across our southern zones. Friday will see temperatures in the 80s across the region. /33/ LONG TERM.../Friday Night through Wednesday Night/ A stationary bndry will remain in place across portions of E TX/N LA Friday night, with this bndry possibly being nudged a bit father S overnight in response to weak sfc ridging that will build S from the Midwest/Ozarks region. This will result in the last cool, comfortable morning through the long term period, and possibly for the remainder of the spring for that matter, before a drastic pattern change takes place this weekend through much of next week. The progs continue to advertise that subtle ridging aloft will build into the Cntrl/Srn Plains Saturday, before expanding NE through the MS Valley/Great Lakes Region into much of Ontario/Quebec. This ridge axis is progged to amplify further to near 591 decameters from S TX NE through the MS Valley/Great Lakes Region through midweek next week, with the blocking pattern becoming established as the closed low (which will bring the severe convection to much of our region today) meanders over the Wrn Atlantic, and longwave troughing develops and persists across the Great Basin and Intermountain West. Thus, the first 90 degree temps are expected over much of the region Saturday as the stationary front begins to work its way back N as a warm front, before increasing subsidence beneath the expanding ridge late this weekend results in much above normal and in some cases, near record high temps over the region Mother's Day Sunday through much of next week. In fact, the NBM continues to trend with temps hotter than Hades across much of E TX/N LA, with temps in the upper 90s and thus setting numerous records. Given the moist soil conditions in wake of above normal rains that have been observed across the region in the last 60+ days, have continue to shave off these temps some 1-4 degrees especially over E TX/N LA, although temps will rival records for much of next week. Should also see bouts of morning low stratus, before these mix out into a sct cu field each day, with Srly low level winds strong enough to keep the air mixed and thus a bit cooler than the hotter NBM. Strong subsidence beneath the ridge will also maintain dry conditions throughout the entire long term period, before the synoptic pattern tries to break down to some extent as the Wrn Atlantic closed low retrogrades W late next week into the SE CONUS. Fortunately, adequate mixing of the slightly drier air above the bndry lyr each day should result in heat indices remaining at or below 100 degrees late this weekend through next week, and thus, no heat headlines are anticipated attm. 15 && .PRELIMINARY POINT TEMPS/POPS... SHV 62 86 62 91 / 50 0 10 0 MLU 64 85 60 88 / 70 0 0 0 DEQ 54 81 54 86 / 30 0 0 0 TXK 59 81 57 88 / 40 0 0 0 ELD 59 82 56 89 / 50 0 0 0 TYR 59 84 64 91 / 40 0 0 0 GGG 59 84 63 91 / 40 0 0 0 LFK 64 89 66 93 / 60 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...Flood Watch until 7 PM CDT this evening for ARZ050-051-059>061. LA...None. OK...Flood Watch until 7 PM CDT this evening for OKZ077. TX...None. && 20
Hazardous weather outlook, May 5, 12:02 PM CDT, 2 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1202 PM CDT Thu May 5 2022 ARZ070>073-LAZ001>006-010>012-017-TXZ108>112-124>126-136>138-149>153- 165>167-061715- Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-De Soto-Red River-Bienville-Sabine-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 1202 PM CDT Thu May 5 2022 ...TORNADO WATCH 181 IN EFFECT UNTIL 6 PM CDT THIS EVENING... This Hazardous Weather Outlook is for south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This afternoon and tonight. A Tornado Watch is in effect through 6 PM this evening. Locally heavy rainfall, damaging winds, large a hail, and isolated tornadoes will be possible with some storms. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed today and tonight. ARZ059>061-TXZ097-061715- Little River-Hempstead-Nevada-Bowie- 1202 PM CDT Thu May 5 2022 ...FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...TORNADO WATCH 181 IN EFFECT UNTIL 6 PM CDT THIS EVENING... This Hazardous Weather Outlook is for southwest Arkansas and northeast Texas. .DAY ONE...This afternoon and tonight. A Tornado Watch is in effect through 6 PM this evening. Damaging winds, large a hail, and isolated tornadoes will be possible with some storms. Additionally, rainfall rates of up to 3 inches per hour could produce flash flooding with some storms. Therefore, a Flood Watch is in effect through 7 PM this evening. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will be needed today and tonight. LAZ013-014-018>022-TXZ096-061715- Jackson-Ouachita-Natchitoches-Winn-Grant-Caldwell-La Salle-Red River- 1202 PM CDT Thu May 5 2022 This Hazardous Weather Outlook is for north central Louisiana, northwest Louisiana and northeast Texas. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will increase in coverage through this afternoon into the early evening hours. Some storms could become severe with locally heavy rainfall, damaging winds, large hail, and isolated tornadoes possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will likely be needed today or tonight. ARZ050-051-OKZ077-061715- Sevier-Howard-McCurtain- 1202 PM CDT Thu May 5 2022 ...FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... This Hazardous Weather Outlook is for southwest Arkansas and southeast Oklahoma. .DAY ONE...This afternoon and tonight. Showers and thunderstorms will persist through much of the afternoon into the early evening hours. Rainfall rates of up to 3 inches per hour could produce flash flooding with some storms. Therefore, a Flood Watch is in effect through 7 PM this evening. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel, amateur radio operators, and storm spotters will likely be needed today or tonight.
In the hours before
Local storm report, May 5, 1:07 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
107 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM HAIL AVINGER 32.90N 94.56W
05/05/2022 M1.00 INCH CASS TX PUBLIC
QUARTER SIZE HAIL.
&&
25Local storm report, May 5, 1:24 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
124 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1257 PM TSTM WND DMG AVINGER 32.90N 94.56W
05/05/2022 CASS TX PUBLIC
EXXON IN AVINGER HAS ROOF DAMAGE, PART
MISSING.
&&
25Local storm report, May 5, 1:55 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
155 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM HAIL VALLIANT 34.01N 95.09W
05/05/2022 E1.00 INCH MCCURTAIN OK FIRE DEPT/RESCUE
1 INCH HAIL REPORTED JUST OUTSIDE OF
VALLIANT HWY 98 AND 70.
&&
25Local storm report, May 5, 2:09 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
209 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0143 PM FLOOD 2 S PRESCOTT 33.77N 93.39W
05/05/2022 NEVADA AR TRAINED SPOTTER
CREEK OUT OF THE BANKS ONTO US HWY 371.
&&
25Local storm report, May 5, 2:11 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
211 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM TSTM WND DMG 3 SW HOSSTON 32.85N 93.93W
05/05/2022 CADDO LA PUBLIC
MULTIPLE TREES DOWN EAST OF VIVIAN NEAR
CONLEY LANE.
&&
25Local storm report, May 5, 2:22 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
222 PM CDT THU MAY 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0152 PM TORNADO 6 ENE HENDERSON 32.20N 94.71W
05/05/2022 RUSK TX EMERGENCY MNGR
DAMAGE REPORTED ALONG FM-1251 AND CR-262 NE
OF HENDERSON, INJURIES UNKNOWN AT THIS TIME.
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 10:05 AM CDT | Special Weather Statement | SHV | Smith | 40 min |
| May 5, 10:40 AM CDT | Special Weather Statement | SHV | Smith | 35 min |
| May 5, 11:23 AM CDT | Special Weather Statement | SHV | Upshur | 37 min |
| May 5, 11:42 AM CDT | Special Weather Statement | SHV | Smith | 33 min |
| May 5, 11:55 AM CDT | Special Weather Statement | SHV | Wood | 35 min |
| May 5, 12:16 PM CDT | Flash Flood Warning | SHV | Bowie | 3 hr |
| May 5, 12:25 PM CDT | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 22 hr |
| May 5, 12:25 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Marion, Upshur | 35 min |
| May 5, 12:27 PM CDT | Areal Flood Advisory | SHV | Smith, Upshur, Wood | 3 hr |
| May 5, 12:29 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Smith, Upshur, Wood | 46 min |
| May 5, 12:47 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Gregg, Harrison, Marion | 43 min |
| May 5, 1:10 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Gregg, Harrison, Panola, Rusk, Shelby | 50 min |
| May 5, 1:18 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 42 min |
| May 5, 1:42 PM CDT | Tornado Warning | SHV | Rusk | 33 min |
| May 5, 1:48 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 57 min |
| May 5, 2:01 PM CDT | Tornado Warning | SHV | Panola, Rusk | 29 min |
| May 5, 2:14 PM CDT | Flash Flood Warning | SHV | Smith, Upshur, Wood | 3 hr |
| May 5, 2:28 PM CDT | Tornado Warning | SHV | Panola, Rusk | 19 min |
| May 5, 2:58 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 47 min |
| May 5, 2:59 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 45 min |
| May 5, 3:02 PM CDT | Flash Flood Warning | SHV | Cherokee, Gregg, Panola, Rusk, Smith | 3 hr |
| May 5, 3:04 PM CDT | Severe Thunderstorm Warning | SHV | Panola | 41 min |
| May 5, 3:07 PM CDT | Tornado Warning | SHV | Panola | 23 min |
| May 5, 3:43 PM CDT | Severe Thunderstorm Warning | SHV | Panola | 47 min |
| May 5, 3:49 PM CDT | Special Weather Statement | SHV | Angelina, Nacogdoches, Shelby | 41 min |
| May 5, 4:07 PM CDT | Severe Thunderstorm Warning | SHV | Panola | 23 min |
| May 5, 4:29 PM CDT | Special Weather Statement | SHV | Angelina, Sabine, San Augustine | 61 min |
| May 5, 5:19 PM CDT | Special Weather Statement | SHV | Sabine | 56 min |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.